# SDR 2003F00537

- Difficulty date: April 3, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE SKIN FS 240 LEFT FUSELAGE AT L17L.  CUT OUT DENT.  FABRICATED AND INSTALLED DOUBLER IAW DC9/MD-80 SRM 53-04-0, 51-30-2, 51-10-3 AND 53-04 FIG 38.  (M)
